Translator Disclaimer
2012 Erratum: Three theorems in discrete random geometry
Geoffrey Grimmett
Probab. Surveys 9(none): 438-438 (2012). DOI: 10.1214/12-PS210

Abstract

An error is identified and corrected in the survey entitled ‘Three theorems in discrete random geometry’, published in Probability Surveys 8 (2011) 403–441.

Citation

Download Citation

Geoffrey Grimmett. "Erratum: Three theorems in discrete random geometry." Probab. Surveys 9 438 - 438, 2012. https://doi.org/10.1214/12-PS210

Information

Published: 2012
First available in Project Euclid: 15 November 2012

zbMATH: 1269.60075
MathSciNet: MR2861135
Digital Object Identifier: 10.1214/12-PS210

Subjects:
Primary: 60K35
Secondary: 82B43

Rights: Copyright © 2012 The Institute of Mathematical Statistics and the Bernoulli Society

JOURNAL ARTICLE
1 PAGES


SHARE
Vol.9 • 2012
Back to Top